... increase in heart rate after an injection that is sometimes reported. I am talking about ongoing, diagnosed tachycardia from no known reason - i.e. a cardiologist approves of my heart and arteries after pet scan, echos, stress test, etc etc. but my heart rate will now go as high as 120 bpm from just walking across the room or 140 bpm from taking a shower or taking out the trash. I was prescribed a beta blocker to slow my heart. I developed the tachycardia after 14 months of taking Forteo, stopped taking Forteo after 16 months and have been off of it for four months and still have the tachycardia. Am just wondering if the Forteo caused it and wonder if anyone else developed tachycardia after taking Forteo.
Hello MsGoody & welcome to the site. I am just finishing my 25th month of Forteo, & have never had any problems with it at all. I already had A fib which the Forteo has not made worse. I don't even get the increased heart rate or dizzy feeling, low blood pressure or any of the possible symptoms. I have been very happy with the results of Forteo. I haven't broken but one bone since I started it, & that was another compression fracture early on. I think it is very important to finish the treatment. Any side effect is possible, & do feel that if you are certain this is the cause, you should report it to the FDA so they are aware also. You can do this by calling 1-800-332-1088. I had the irregular heartbeat years before starting Forteo. Sometimes these things just happen too. I also am on a beta blocker to keep my heartrate from 140 to about 72. They aso don't know why mine is erractic, but the beta blocker has helped a lot. Wishing you the best...
- Forteo Information for Consumers
- Forteo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Forteo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Feb 2011 • 1 answer
Updated 29 Jan 2011 • 2 answers
Updated 21 Jun 2018 • 4 answers
I really need some help with this question of mine.It has to do with osteoporosis,taking forteo for?
Updated 17 Apr 2013 • 4 answers
Updated 5 Aug 2014 • 2 answers